# SDR IPXA2020020551834

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 22,198 hours, 13,882 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NAATB - AFTER TAKEOFF ALL 3 LANDING GEAR WOULD NOT RETRACTREPLACED LANDING GEAR CONTROL MICROSWITCH UNIT (2GA) PER AMM 32-31-11-401. OPS GOOD. SN OF 895, SN ON 870. ALSO REPLACED PSEU (54GB) PRECAUTIONARY PER AMM 32-31-71-401. SN OFF 751, SN ON 23
